Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

On IUD, get heavy periods, bladder pressure causing cramps, pains with physical exercise, regular bleeding on starting yoga. Normal?

Hi there I currently have a UID. The copper coil. I have had it for 4 years now. For the most part I ve been uncomfortable. Any pressure from my bladder gives me cramps like I m on my period. My periods are heavier and the pains are bad. (As I expected as I had read about that being the case) Any physical exercise usually results in me getting pains, so I m not going to the gym as much and that makes me unhappy. Well I recently started yoga and am now bleeding every day. I also have cramps/pains. Its hurting and I am not happy about it. The reason I went for the copper coil is because I wanted to avoid hormones. Are these symptoms normal? I dont feel good. Should I see someone? Thank you.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
dear user
you are using IUD cu T as contraceptive . mild bleeding that intermensrual bleeding some time is common . but heavy bleeding and pain should not be there .
intensive pain occur when cu t is not properly placed . or very less because of perforation or infection called pelvic inflammatory disease .

as u have continuous bleeding this is causing weakness in you .
u should consult to your gynecologist for all complaint .
get whole abdomen sonography .
get your hemoglobin done .
hope this will help u

dr neha
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor